A geometric characterization of toric varieties

Morgan V. Brown, James Mckernan, Roberto Svaldi, Hong R. Zong

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We prove a conjecture of Shokurov which characterizes toric varieties using log pairs.

Original languageEnglish (US)
Pages (from-to)923-968
Number of pages46
JournalDuke Mathematical Journal
Issue number5
StatePublished - Apr 1 2018

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A geometric characterization of toric varieties'. Together they form a unique fingerprint.

Cite this